Skip To Content
Mobile Nav Toggle Mobile Search Toggle

Festival Foods

Alka-Seltzer Plus Non-Drowsy Day/Night Liquid Gels - 20 CT

  •  Alka-Seltzer Plus Non-Drowsy Day/Night Liquid Gels - 20 CT

  • Description: Alka-Seltzer Plus® Non-Drowsy Day/Night Liquid Gels. See new warning. Multi-symptom. Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Phenylephrine HCL/nasal decongestant. Nasal congestion headache & body ache. Cough sore throat. Sinus pressure. Night. Cold & flu formula. Acetaminophen/pain reliever-fever reducer. Dextromethorphan hydrobromide/cough suppressant. Doxylamine succinate/antihistamine. Phenylephrine HCL/nasal decongestant. Nasal congestion cough. Headache & body ache. Runny nose. Sore throat. Bayer. Does not contain aspirin. Alka-Seltzer Plus® day non-drowsy cold & flu formula liquid gels: Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Headache. Cough. Sore throat. Nasal and sinus congestion. Temporarily reduces fever. Alka-Seltzer Plus® night cold & flu formula liquid gels: Uses: Temporarily relieves these symptoms due to a cold or flu: Minor aches and pains. Nasal and sinus congestion. Runny nose. Headache. Cough. Sore throat. Sneezing. Temporarily reduces fever. Questions or comments 1-800-986-0369 (Mon-Fri 9AM-5PM EST). Bayer, the Bayer cross and Alka-Seltzer Plus are registered trademarks of Bayer.

    Ingredients: Active Ingredients (in each capsule)Acetaminophen 325mgChlorpheniramine maleate 2mgDextromethorphan hydrobromide 10mgPhenylephrine hydrochloride 5mg   Inactive IngredientsD&C Red #33, FD&C Blue #1, Gelatin, Glycerin, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Shellac, Sodium Hydroxide, Sorbitol Sorbitan Solution, Titanium Dioxide.

    Directions: Alka-Seltzer Plus® day non-drowsy cold & flu formula liquid gels: Do not take more than the recommended dose. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. Children under 12 years: do not use. Other information: Store at room temperature. Avoid excessive heat above 40 degrees C (104 degrees F). Alka-Seltzer Plus® night cold & flu formula liquid gels: Do not take more than the recommended dose. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 10 capsules in 24 hours or as directed by a doctor. Children under 12 years: do not use. Other information: Store at room temperature. Avoid excessive heat above 40 degrees C (104 degrees F).

    Manufacturer: Bayer HealthCare Consumer Care

    Product Size: 20 ct

    SKU/UPC: 00016500555315

    Add to List